# SDR CA050503005

- Difficulty date: May 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,191 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1013880083
- Condition: Failed
- Location: Mlg
- Part time: 15,069 hours, 19,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED TERRACE AND WHEN GEAR WAS SELECTED UP IT DID NOT OPERATE.  IT WAS CYCLED ONCE MORE WITH NO EFFECT. THE GEAR INDICATION SHOWED DOWN AND LOCKED SO THE CREW ELECTED TO LAND WHERE MAINTENANCE MAINTENANCE WAS AVAILABLE.  LANDED UNEVENTFULLY AND DURING INSPECTION BY MAINTENANCE, NO POWER WAS PRESENT AND THE GEAR MOTOR RELAY. SUBSEQUENT TROUBLESHOOTING REVEALED A DEFECTIVE WITCH IN THE GROUND SERVICE VALVE. IT WAS REPLACED AND THE GEAR SWUNG NUMEROUS TIMES WITHOUT FAILURE. THE AIRCRAFT WAS RETURNED TO SERVICE.
